# SDR COEA2022090607921

- Difficulty date: June 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 28,630 hours, 32,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S53171307201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 240087 NR 9 HEAVY CHECK  COE/MAJOR REPAIR: R/H NODE 3 UPPER FWD FITTING IS CRACKED. CORRECTIVE ACTION: REPAIR PER SRAS ES_0163526_01...19446 ISSUE A, DATED 9/6/2022.
